| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer was provided with a replacement device.Stryker product assessment center (pac) evaluated the customer's device and observed that the red energy capacitor wire was disconnected from the spade connector, j17.The root cause of the reported issue was due to the disconnector connector, j17.The device was archived by stryker.
Event or Problem Description
A customer contacted stryker to report a non-critical issue with their device.Upon inspection, it was observed that the device would not provide defibrillation energy.As a result, therapy would not be available, if needed.There was no patient use associated with the reported event.